Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: EMSAM - First Day ette

Posted by Donna Louise on July 19, 2006, at 7:20:31

In reply to Re: EMSAM - First Day RobertDavid, posted by ette on July 18, 2006, at 18:03:13

> Hi. I just started the 9 mg patch three days ago. Previous to that, I was on the 6 mg patch. I've noticed that I'm having a hard time adapting to the 9 mg patch. I've nauseous, dizzy, and very tired. The first night, I had a very difficult time staying awake, and felt extremely dizzy and nauseous. I think I'm slowly adapating to the change in medication. Has anyone experienced these changes when going up in dosage? Thanks.

I have gone from 6 to 9 and now am on 12mg I guess for about a month, I loose track. Anyway, I have not had any of those side effects and have had none on dosage increase. the higher I go, the less irritable I am which is the only thing that is bothersome. And as Scott said about insomnia, that is no reason to stop it, there are too many ways to treat irritability, Lamicatl doin a good job of that for me. I am getting alot more benefits than the one side effect of irritablity. I hope that gives you some hope.

donna


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Donna Louise thread:630549
URL: http://www.dr-bob.org/babble/20060717/msgs/668210.html